Quick search
Go!

ON (b; μY )-CONTINUOUS FUNCTIONS


V. DHANYA, S. KRISHNAPRAKASH AND ENNIS ROSAS
1, 2. Karpagam University, Department of Science and Humanities Coimbatore - 641021, Tamilnadu, India, Corresponding author: velmurugan.dhanya@gmail.com
Corresponding author: mskrishnaprash@gmail.com
3. Universidad de Oriente, Department of Mathematics Núcleo De Sucre, Cumaná, Venezuela, Corresponding author: ennisrafael@gmail.com

Issue:

SSRSMI, Number 1, Volume XXIV

Section:

Volume 24, Number 1

Abstract:

The notion of γ- b -open sets in generalized topological spaces was introduced and studied by Sivagami [5] in 2008: By using the notion of μ-b-open sets, we introduce and study (b; μY )-continuous functions, μ-b-kernel and (μX; μY)-b-open functions in ge-neralized topological spaces. Also some characterizations of (b; μY )-continuous functions are obtained.

Keywords:

μ-b-open sets, μ-b-kernel, (b, μY )-continuous functions, (μX, μY)-b-open functions.

Code [ID]:

SSRSMI20140124V24S01A0002 [0004059]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu